# SDR DALA2019070904171

- Difficulty date: July 8, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 87,554 hours, 39,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 665, L/P 1160995) R-4 DOOR HINGE DAMAGED REF NR 275. REMOVED FOR SHOP VISIT PER AMM 52-11-01. R-4 REMOVED SERVICEABLE IN ERROR, REMOVE UNSERVICEABLE.
